MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that physical damage and fluid ingress were observed in this integrated programmer.Boston scientific technical services (ts) recommended returning the programmer.This programmer remains in service.There was no patient involvement.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25174343
Report Number2124215-2026-26100
Device Sequence Number10182376
Product Code OSR
UDI-Device Identifier00802526610202
UDI-Public(01)00802526610202
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3300
Device Catalogue Number3300
Device Lot Number003786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown